| Model Number |
VTICMO_12.6(-15.0/4.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/25/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
4581 lens rotation.4110: a lens work order search has been performed: no similar complaints within associated lots were found.Manufacture narrative: secondary surgical intervention to reposition, remove, and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation.The lens was repositioned, but repositioning did not resolve the problem.The lens was later exchanged for a longer length lens.Reportedly, "the first lens kept rotating, so we replaced it.Now were' waiting to see how the new lens performs." additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.